# SDR CALA9801376

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED AT STA 440, STRINGER 23R.  THE GOUGE WAS BLENDED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-00-01, 51-10-02, AND 53-00-01, FIGURE 201.
